It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Medications & Treatments > Tecfidera
Register FAQ Calendar Guidelines Mark Forums Read Login

Tecfidera For discussions regarding Tecfidera (also known as BG-12)

Reply
 
Thread Tools Display Modes
  #1  
Old 06-15-2013, 07:59 AM
dlarson dlarson is offline
 

Join Date: Dec 2010
Posts: 25
Tecfidera

I have been on Tecfidera for one week. Yesterday I started the full dose. Was so sick never took the second pill. Does anyone have ideas to help with this. Will try again today. Thanks
Reply With Quote
  #2  
Old 06-15-2013, 04:10 PM
tracibk tracibk is online now
Registered Member
 

Join Date: Sep 2010
Posts: 275
Maybe you should take the 120 dose for a longer period of time so your body will get use to it. I know some people on here who are staying on the 120 dose longer because they have had bad side effects.....ask your doc about it. Best of luck!
Reply With Quote
  #3  
Old 06-15-2013, 05:25 PM
GooGooGirl GooGooGirl is offline
Registered Member
 

Join Date: Jul 2006
Location: Collegeville, Pa
Posts: 43
hi

Hi dlarson,

I started on Tecfidera in Early May. The half dose seemed fine, but about 10 days into the full dose I developed terrible
stomach issues.

Then when I needed to renew my rx for the next month, my insurance gave me problems so I went without the Tecfidera
for almost 2 weeks.

I finally am back on it BUT I am only taking one a day. I saw my neurologist and he is fine with this. He told me I can continue with this dosage until I feel I can move up to the full.

I do find taking it after I eat helps. I'm thinking of you and I wish you good luck.
__________________
And even though the moment passed me by I still can't turn away
'Cause all the dreams you never thought you'd lose
Got tossed along the way
Reply With Quote
  #4  
Old 06-15-2013, 07:54 PM
dlarson dlarson is offline
 

Join Date: Dec 2010
Posts: 25
Thanks for the words of wisdom. I only took one pill today after I ate and took pepto. I felt fine. I will see how it goes tomorrow. I think staying on half the dose is the right way to go till I can talk to my neuro on Mon. His office only handles emergencies on weekends and even though I felt like I was dying realized it wasn't. Was grateful to be able to eat and not be sick. Pray that tomorrow goes as well as it is my dad's 80th birthday and the first since my mom passed. It's an hours drive so praying it goes well.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 07:59 AM.